# SDR SWAA2019030830456

- Difficulty date: March 1, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 69,860 hours, 41,159 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141A5810184
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, FLOORBOARD 222CF DAMAGED AT EDGE AND INSERTS.  REPAIRED FLOORBOARD IAW SRM & DWG.
